MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 32MM I.D. SIZE GG ELEVATED RIM LINER USE WITH 48MM O.D. SIZE GG SHELL; PROTHESIS, HIP

ZIMMER BIOMET, INC. 32MM I.D. SIZE GG ELEVATED RIM LINER USE WITH 48MM O.D. SIZE GG SHELL; PROTHESIS, HIP
Model Number N/A
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the installation of the longevity liner, there was no snapping and full installation.Subsequently, there was a 30-minute surgical delay, and the liner was exchanged by another liner of the same item.The surgical technique for the product was utilized, and there were no reported contributing conditions related to the event.No patient information was provided.No additional information was available.
 
Additional Manufacturer Narrative
(b)(4).Foreign: kazakhstan.Cat# 00875304801 lot# unknown 48mm o.D.Size gg porous uncemented with cluster holes shell cat# 00-8018-032-05 lot# unknown femoral head +10.5x32mm dia cat# 2843 lot# unknown alloclassic sl stem 3 12/14 customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4;g3;h2;h3;h4;h6 no product was returned; however, a picture was provided.A visual examination of the picture identified a liner within a clear bag.No further evaluation can be made from the provided picture.Medical records were not provided.The reported products were reviewed for compatibility with no issues noted.A review of the device history records identified no deviations or anomalies during manufacturing.This issue could not be confirmed, and a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no update to the prior event description provided.
 
Additional Manufacturer Narrative
Visual examination of the returned product identified the locking feature was damaged.Review of complaint history identified additional similar complaints for the reported item and no additional complaints for the reported part and lot combination.Complaints are monitored through monthly complaint review in order to identify potential adverse trends.Root cause unchanged.This complaint was confirmed based on the damage to the returned device.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
32MM I.D. SIZE GG ELEVATED RIM LINER USE WITH 48MM O.D. SIZE GG SHELL
Common Device Name
PROTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16976565
Report Number0001822565-2023-01367
Device Sequence Number17762508
Product Code LPH
UDI-Device Identifier00889024149670
UDI-Public(01)00889024149670(17)260610(10)64933347
Combination Product (Y/N)N
Initial Reporter CountryKZ
PMA/510(K) Number
K123019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/10/2026
Device Model NumberN/A
Device Catalogue Number00875200832
Device Lot Number64933347
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2023
Supplement Date Received by Manufacturer08/11/2023
01/10/2024
Initial Report FDA Received Date05/22/2023
Supplement Report FDA Received Date08/11/2023
01/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown